Skip to content
My WebMD Sign In, Sign Up
fosamax and hair loss
avatar
An_242396 posted:
After only being on alendronate 70mg for just over a month, I have developed significant hair loss. Does anyone know if my hair will grow back when I stop taking it? This drug has way to many scary side effects for me to continue taking it!
Reply
 
avatar
bonebabe responded:
That's a new one for me. Not heard anybody complain of it. Have you had your thyroid levels and/or estrogen levels checked? That can cause hair loss too like you're describing.
 
avatar
An_242580 replied to bonebabe's response:
I have been on osteo meds for nearly four years now and I have had signifigant hair loss also. My meds were Boniva, then Forteo. Do osteo treatments affect thyroid function?


Helpful Tips

Choosing a safe calcium supplementExpert
Calcium supplements prepared from unrefined oyster shell, bone meal or dolomite may contain lead or other toxic metals. Choose supplements ... More
Was this Helpful?
31 of 43 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the National Osteoporosis Foundation website